International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 719-725

A generalization of Hermite interpolation

Xie-Hua Sun and Tingfan Xie

Department of Mathematics, China Institute of Metrology, Hangzhou, Zhejian 310034, China

Received 4 December 1992; Revised 10 October 1996

Copyright © 1997 Xie-Hua Sun and Tingfan Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce a new interpolation at Chebyshev nodes. The usual Hermite interpolation is the limit case of our new interpolation as h0